# SDR DHL2008760508

- Difficulty date: April 25, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 67,239 hours, 39,787 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 65890861
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED DAMAGED FITTING AT LT INBOARD AFT FLAP AT LWBL 124.2, P/N 65-89086-1, PER B727 SRM 51-30-2 AND 51-30-5.
